Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 01, 2014, 05:50:32 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 644245
  • Total Topics: 49032
  • Online Today: 163
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 112
Total: 115

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Help  (Read 1848 times)

0 Members and 1 Guest are viewing this topic.

Offline Charlie

  • Member
  • Posts: 16
    • uk-charlie.co.nr
Help
« on: July 10, 2006, 07:51:13 PM »
Hi Everyone,

I have, over the last few day's developed a nasty rash, 'nappy rash' on my legs & slightly, on my arms. It developed after a period of very hot sweaty weather. I am using an antiseptic cream & showering frequently. My question is I have very low CD4 count. I worry that I may be developing a rather more serious skin condition as It is spreading rather than sorting itself out.  Please could anyone help me, I am getting rather distressed about this, is my plan of treatment, antiseptic cream + frequent washing, the best approach to this problem or is there a more effective treatment I should go to the doctor for.


Worried & concerned in the UK...



Charlie xxx

[attachment deleted by admin]

Offline Teresa

  • Member
  • Posts: 1,753
Re: Help
« Reply #1 on: July 10, 2006, 07:55:51 PM »
Charlie,

What meds are you on? You better call your doctor and have it looked at. Hope it gets better soon.

Hugs
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline Matty the Damned

  • Member
  • Posts: 12,239
  • Ninja Please
Re: Help
« Reply #2 on: July 10, 2006, 07:56:54 PM »
Charlie,

We can't diagnose stuff over the net. Even from pictures. Given your low CD4 count and that the rash does indeed look horrid, my advice is:

GET TO THE BLOODY DOCTOR, MAN!!!!!

Seriously. This isn't stuff to muck around with. Let us know how it goes.

Fond regards,

MtD

Offline Basquo

  • Member
  • Posts: 3,260
Re: Help
« Reply #3 on: July 10, 2006, 07:57:54 PM »
If it's itchy or painful, I definitely would seek medical attention as opposed waiting to see if your treatment is working...and I applaud you for asking.  Someone may recognize it and chime in quickly.

Offline Charlie

  • Member
  • Posts: 16
    • uk-charlie.co.nr
Re: Help
« Reply #4 on: July 10, 2006, 08:00:47 PM »
Hi Folk's,

I'm not on any meds at the moment, but my doctor is a 30 mile round trip away, so you can see why I would like to treat it my self if it's possible.


Thank's everyone,


Charlie xxx

Offline Matty the Damned

  • Member
  • Posts: 12,239
  • Ninja Please
Re: Help
« Reply #5 on: July 10, 2006, 08:02:51 PM »
Charlie I appreciate the distance issue. My GP is 45 minutes west of where I live and my specialist is 45 minutes east, but babe this is really something you need to get checked out by a clinician. Alas you're just not able to treat yourself.

Is there a nearby hospital with a casualty/accident and emergency ward you can attend?

MtD

Offline Teresa

  • Member
  • Posts: 1,753
Re: Help
« Reply #6 on: July 10, 2006, 08:07:00 PM »
Charlie,

I agree with m.t.d. Its not something you should mess with espically if you have a low CD4 count.
Keep us posted hon.

Hugs
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline Charlie

  • Member
  • Posts: 16
    • uk-charlie.co.nr
Re: Help
« Reply #7 on: July 10, 2006, 08:08:28 PM »
Hi Matty, Teresa,

Thank's for the advice. I think I'll go to see the Doc tommorrow, as it's not getting better.


Charlie xxx

Offline Teresa

  • Member
  • Posts: 1,753
Re: Help
« Reply #8 on: July 10, 2006, 08:10:56 PM »
Glad to hear it Charlie...be sure to give us an update.

Hugs
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline Matty the Damned

  • Member
  • Posts: 12,239
  • Ninja Please
Re: Help
« Reply #9 on: July 10, 2006, 08:13:38 PM »
Good thinking Charlie.

It might be a good idea not to put anymore antiseptic cream or other irritating things on your legs until you see the doctor. Soaps, bodywashes and antiseptics can be harsh stuff and may be exacerbating the symptoms.

Take care and Welcome to the AIDSMEDS forums!

MtD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.